# SDR 95ZZZX4294

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82JA
- Make and model: Lear 55LEAR
- Aircraft serial: 029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler Angle
- Part number: 54124814
- Condition: Damaged
- Location: Rud Mech Stop
- Part time: 5,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION FOR RUDDER REMOVAL AND REINSTALLATION STRENGTHENING DOUBLER ANGLE LOCATED BELOW THE RUDDER, MECHANICAL STOP WAS NOTED TO BE SEVERELY CRACKED.  FAILURE OF MECHANICAL STOP COULD RESULT IN STOP BECOMING LODGED IN RUDDER BELLCRANK OR OVER TRAVEL OF THE RUDDER.  SUBMITTER RECOMMENDS VISUAL INSPECTION WITH FLASHLIGHT AND MIRROR AT NEXT OPPORTUNITY.
